# SDR IPXA2018053030154

- Difficulty date: May 29, 2018
- Submitted: May 30, 2018
- Operation: Air carrier
- Aircraft: N348UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 37872
- Aircraft time: 14,791 hours, 5,442 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GOUGE IN SKIN AT FR 1197 S26R. APPLIED DOUBLER PER EO B767-5330-68408-D.
